Publication detail

Stability and estimation of solutions of linear differential systems with constant coefficients of neutral type

DIBLÍK, J. RYVOLOVÁ, A. BAŠTINEC, J. KHUSAINOV, D.

Original Title

Stability and estimation of solutions of linear differential systems with constant coefficients of neutral type

English Title

Stability and estimation of solutions of linear differential systems with constant coefficients of neutral type

Type

journal article

Language

en

Original Abstract

In this paper we investigate exponential stability of linear differential equations of neutral type with constant coefficients and a constant delay. Estimations of solutions are given as well.

English abstract

In this paper we investigate exponential stability of linear differential equations of neutral type with constant coefficients and a constant delay. Estimations of solutions are given as well.

Keywords

Systems of linear differential equations of neutral type, exponential stability, Lyapunov-Krasovskii functional.

RIV year

2010

Released

02.02.2010

Pages from

25

Pages to

33

Pages count

9

BibTex


@article{BUT46853,
  author="Josef {Diblík} and Alena {Baštincová} and Jaromír {Baštinec} and Denys {Khusainov}",
  title="Stability and estimation of solutions of linear differential systems with constant coefficients of neutral type",
  annote="In this paper we investigate exponential stability of linear differential equations of neutral type with constant coefficients and a constant delay. Estimations of solutions are given as well.",
  chapter="46853",
  journal="Journal of Applied Mathematics",
  number="2",
  volume="III.(2010)",
  year="2010",
  month="february",
  pages="25--33",
  type="journal article"
}